# SDR SAJF20130502015

- Difficulty date: May 1, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N18717
- Make and model: Boeing 747409F
- Aircraft serial: 30769
- Aircraft time: 40,056 hours, 7,261 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Stuck
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(B-18717) FLAP LT OTBD T/E FLAP STUCK AT 8.82 UNIT, RT OTBD T/E FLAP AT 7.01 UNIT, MSG FLAP DRIVE & ASYM COME ATB.  FOLLOWING TROUBLESHOOTING, RVDT HAS BEEN REPLACED.
